# SDR GAIA02046ST

- Difficulty date: April 29, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION, IT WAS DISCOVERED THAT LEFT ELEVATOR INTERIOR Z ANGLE IS CRACKED AT ELEVATOR STATION 20.0.  ACCOMPLISHED ELEVATOR Z ANGLE REPLACEMENT AT LEFT ELEVATOR STATION 20.0 IAW SRM.
